MAUDE Adverse Event Report: COVIDIEN HYPO NEEDLE 25X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN HYPO NEEDLE 25X1 1/2 A BEVEL; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1188825112
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the needle do not thread and are often stripped.The customer further stated that, there was a connection issue with the luer of the needle.

Brand Name
HYPO NEEDLE 25X1 1/2 A BEVEL
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10029170
Report Number1017768-2020-00824
Device Sequence Number19757196
Product Code FMI
UDI-Device Identifier10884521007383
UDI-Public10884521007383
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1188825112
Device Catalogue Number1188825112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/06/2020
Patient Sequence Number1